# SDR 99ZZZX3932

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 214040805001
- Condition: Malfunctioned
- Location: Transmission
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION OIL HOT LIGHT COMES ON INTERMITTENTLY WITH TEMPERATURE IN GREEN.  REMOVED AND REPLACED.
